# SDR SWI2025F01489

- Difficulty date: July 12, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 18R BETWEEN FS517 AND 533. (S/N#00600)  (C-CHECK RO 11/01/2025)REPAIRED STRINGER 18R BETWEEN FS477 AND FS606 REF CRJ900 SRM 51-42-06-001-001-A01, DWG SH690-33101 REV. M, AND DWG SH670-30006 REV. A. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
